Sorry for not updating you sooner. I’m ok and lived to enjoy my family another day. We did, and still do, have a major concern regarding my right arm. I have an IV line that was set to stay in me till the end of all my chemotherapy rounds. We have been carefully flushing and caring for it since we left MD Anderson. Two days ago a few spots in my arm got soar. I grew up trying to be tough but life with cancer doesn’t afford me the opportunity to take one for the team and keep trucking. Any little issue is a big issue in my life. So I checked my pride at the door and went to the minor emergency center to be examined. They had concerns and bounced me for a sonogram. The sonogram tech can’t say anything but the way the scan went I could tell something was not right. They bounced me back to the urgent care clinic and they to the ER. The ER folks differed to MDA and after a while I got a blood thinning shot in the gut and a prescription to have 2 per day till I get my line checked at MD Anderson.
So my blood is working at anticoagulation. We hope this reduces the clots and won’t lead to the clot moving to another location. I shoot up morning and night to make all this happen. I had to get over the fear associated with jabbing a sharp needle into my tummy fat and pushing a drug. Once you realize it is tummy shot or more blood clots you stick it and forget it.
So it’s somewhat normal now in Perrin Land. We were not planning on a trip to Houston till chemotherapy time, but it looks like we will be there on Monday. Plans are for me to get the pic line pulled and then catch up with Kendra and the kids at the Houston Zoo. We might make it to the Big Thicket on Tuesday if things go well. If we plan anything than being in Houston often our plans get tossed out the window and we are needed back in Houston.
Hope this fills you in. If cancer was only about taking your medication and eating right this would be easy. You have medication for you medications and a big road of unknown hurdles you have to jump. You don’t know when or if you will start to have side effects. Just a lot to learn and there is no manuals for me.